# SDR DLL10953239

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503540
- Condition: Corrosion
- Location: Fs 1363-1453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LOWER BELLY SKIN AREA, THE LOWER FUSELAGE SKIN FROM FS 1363 TO 1453 WAS FOUND TO HAVE AREAS OF SEVERE CORROSION.  ACCOMPLISHED REPAIRS PER DL ERA 270760-14.
